{"product_id":"advil-cold-sinus-nighttime-20-caplets","title":"Advil Cold \u0026 Sinus Nighttime","description":"\u003cdiv class=\"rxc-desc\"\u003e\n\u003cp class=\"rxc-lead\"\u003eActive Ingredients: Ibuprofen 200 mg: Pain reliever\/fever reducer Pseudoephedrine HCl 30 mg: Nasal decongestant Diphenhydramine HCl 25 mg: Antihistamine and nighttime sleep aid Keep all medications out of the reach of children.\u003c\/p\u003e\n\u003cp\u003eDisclaimer: The information provided on this website is intended for general knowledge and informational purposes only, and does not constitute medical advice; Always consult with a healthcare professional before starting any new dietary supplements or medications. For specific product information or advice, please consult the product label or contact our pharmacy at (866) 430-6877.\u003c\/p\u003e\n\u003ctable class=\"rxc-spec\"\u003e\n\u003ccaption\u003eProduct details\u003c\/caption\u003e\n\u003ctbody\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003eActive ingredient\u003c\/th\u003e\n\u003ctd\u003eIBUPROFEN\/P-EPHED HCL\/CP TABLE\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003eStrength\u003c\/th\u003e\n\u003ctd\u003e200MG\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003eForm\u003c\/th\u003e\n\u003ctd\u003eTablet\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003ePack size\u003c\/th\u003e\n\u003ctd\u003e20\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003eUPC\u003c\/th\u003e\n\u003ctd\u003e062107005463\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003ctr\u003e\n\u003cth scope=\"row\"\u003ePrescription\u003c\/th\u003e\n\u003ctd\u003eNot required\u003c\/td\u003e\n\u003c\/tr\u003e\n\u003c\/tbody\u003e\n\u003c\/table\u003e\n\u003ch2 class=\"rxc-faq-h\"\u003eCommon questions\u003c\/h2\u003e\n\u003cdl class=\"rxc-faq\"\u003e\n\u003cdt\u003eWhat is Advil Cold \u0026amp; Sinus Nighttime used for?\u003c\/dt\u003e\n\u003cdd\u003eActive Ingredients: Ibuprofen 200 mg: Pain reliever\/fever reducer Pseudoephedrine HCl 30 mg: Nasal decongestant Diphenhydramine HCl 25 mg: Antihistamine and nighttime sleep aid.\u003c\/dd\u003e\n\u003cdt\u003eWhat is the active ingredient in Advil Cold \u0026amp; Sinus Nighttime?\u003c\/dt\u003e\n\u003cdd\u003eIt contains Ibuprofen\/p-ephed hcl\/cp tablet, 200MG.\u003c\/dd\u003e\n\u003cdt\u003eHow is Advil Cold \u0026amp; Sinus Nighttime used?\u003c\/dt\u003e\n\u003cdd\u003eIt is a tablet, taken by mouth. Follow the directions on the package.\u003c\/dd\u003e\n\u003cdt\u003eHow many tablets are in a pack of Advil Cold \u0026amp; Sinus Nighttime?\u003c\/dt\u003e\n\u003cdd\u003eEach pack contains 20 tablets.\u003c\/dd\u003e\n\u003c\/dl\u003e\n\u003cdiv class=\"rxc-note\"\u003e\n\u003cstrong\u003eImportant information:\u003c\/strong\u003e Read the label and follow the directions before use. Talk to your pharmacist if you take other medication, are pregnant or breastfeeding, or have an ongoing health condition. This page is product information, not medical advice.\u003c\/div\u003e\n\u003c\/div\u003e","brand":"Advil","offers":[{"title":"20 Count","offer_id":41390384447586,"sku":"024261","price":12.29,"currency_code":"CAD","in_stock":true},{"title":"40 Count","offer_id":41390384480354,"sku":"024245","price":20.49,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/advil_cold_and_sinus_40.png?v=1723122437","url":"https:\/\/rxclinnic.com\/products\/advil-cold-sinus-nighttime-20-caplets","provider":"RxClinic","version":"1.0","type":"link"}